CSN Login
Members Online: 2

You are here

My Mom has been crying alot lately

wanda23's picture
wanda23
Posts: 58
Joined: Jul 2007

I've been catching my mom crying alot lately, she has been using more pain medication lately and the oncologist said that this could mean that the chemo/avastin may not be working,and that the cancer could be getting more aggressive, my mom describes her pain like a funny feeling, not really a pain but weird feeling along her lower ab area, her liver is quite enlarged, she uses a hot water bottle. She has that pain or funny feeling every 4 hrs, her pain meds help, but she dont always want to be sleeping, because of the meds. she had about 6 treatments of the avastin... not sure what to think???? It's been a year since she was diagnosed with stage 4 colorectal cancer, but she just started avastin in sept 2007.

Wanda

sladich's picture
sladich
Posts: 430
Joined: May 2007

Wanda,

I'm not sure what that funny feeling could be. Sometimes the person going through it knows best. Hang in there! When is her next CT to see if the chemo is working? Try and have a nice Thanksgiving.

Debbie

jenalynet's picture
jenalynet
Posts: 363
Joined: Nov 2005

Hi Wanda,
I'm sorry that your mom has pain. I will keep you both in my thoughts and prayers, Audrey.

lv2scrap
Posts: 44
Joined: Jul 2007

Hi Wanda,
My dad has been fighting since Nov. 2005. It has been up and down. He is now very tired and not himself. I totaly feel your pain. It is very hard to care for them. I am doing everything I can to try to not get depressed. I hope your mom starts to feel better.

Sue

Subscribe to Comments for "My Mom has been crying alot lately"